Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 61286, 8 pages
http://dx.doi.org/10.1155/IJMMS/2006/61286

Ideals and Green's relations in ordered semigroups

Department of Mathematics, University of Athens, Panepistimiopolis 15784, Greece

Received 25 November 2005; Revised 3 March 2006; Accepted 12 March 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Birkhoff, Lattice Theory, vol. 25 of American Mathematical Society Colloquium Publications, American Mathematical Society, Rhode Island, 3rd edition, 1967. View at Zentralblatt MATH · View at MathSciNet
  2. A. H. Clifford and G. B. Preston, The Algebraic Theory of Semigroups. Vol. I, Mathematical Surveys, no. 7, American Mathematical Society, Rhode Island, 1964.
  3. N. Kehayopulu, “On left regular ordered semigroups,” Mathematica Japonica, vol. 35, no. 6, pp. 1057–1060, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. N. Kehayopulu, “On weakly prime ideals of ordered semigroups,” Mathematica Japonica, vol. 35, no. 6, pp. 1051–1056, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. N. Kehayopulu, “On ordered semigroups without nilpotent ideal elements,” Mathematica Japonica, vol. 36, no. 2, pp. 323–326, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. N. Kehayopulu, “On regular ordered semigroups,” Mathematica Japonica, vol. 45, no. 3, pp. 549–553, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. N. Kehayopulu and M. Tsingelis, “𝒩-subsets of ordered semigroups,” in Partitions and Holomorphic Mappings of Semigroups, E. S. Lyapin, Ed., pp. 56–63, “Obrazovanie”, St. Petersburg, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. N. Kehayopulu and M. Tsingelis, “On subdirectly irreducible ordered semigroups,” Semigroup Forum, vol. 50, no. 2, pp. 161–177, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. N. Kehayopulu and M. Tsingelis, “Characterizations of 0-simple ordered semigroups,” Scientiae Mathematicae, vol. 3, no. 3, pp. 339–344, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. N. H. McCoy, The Theory of Rings, The Macmillan; New York, Collier-Macmillan, London, 5th edition, 1968.
  11. A. Nagy, Special Classes of Semigroups, vol. 1 of Advances in Mathematics (Dordrecht), Kluwer Academic, Dordrecht, 2001. View at Zentralblatt MATH · View at MathSciNet
  12. G. Szász, “Eine Charakteristik der Primidealhalbgruppen,” Publicationes Mathematicae Debrecen, vol. 17, no. 1–4, pp. 209–213 (1971), 1970. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet